All Boards >> Crohn’s Disease and Colitis Board Discussions

Onchino

Reged: 12/02/11
Posts: 1
Colazal & Big hands
      12/02/11 03:40 PM

Does any else taking colazal have the symptoms of acromegaly? It is a pituitary adenoma. Basically, your body is pumping an excess of growth hormone throughout the body. It causes big hands, feet, and protruding jaw. Other side effects may be vision problems and migraines.

Post Extras Print Post   Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Colazal & Big hands Onchino 12/02/11 03:40 PM

Extra information
0 registered and 11 anonymous users are browsing this forum.

Moderator:  Heather 



Permissions
      You cannot post until you login
      You cannot reply until you login
      HTML is enabled
      UBBCode is enabled

Thread views: 1998

Jump to

| Privacy statement Help for IBS Home

*
UBB.threads™ 6.2


Shop For IBS Here!